# SDR CALA2025090508518

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 24,300 hours, 2,364 cycles
- System (JASC): 5200 · Doors
- Part: Heater
- Condition: Activated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AFTER TAKE OFF BY DOOR 3L, AND MOVED TO FWD CABIN.  GONE IN 2 MINUTES. VISUALLY INSPECTED AREA DOOR 3L, ALSO UNDER SEAT 42, 43, NO ELECTRICAL ODOR. GND OPS CHECK & VISUAL INSPECTED SEAT 3A & 6A, NO ELECTRICAL ODOR. CREW REPORTED TRANSIENT ELECTRICAL ODOR DURING TAKEOFF IN AREA OF DOOR 3L, SEAT 3A AND SEAT 6A. FOUND GALLEY HEATER DOOR 3 AFT FULL HIGH ON SYNOPTIC DISPLAY.  INSPECTED GALLEY 3 AFT HEATER AREA FOR DISCOLORATION, NONE FOUND. RESET HEATER TO OFF. PERFORMED AIR DISTRIBUTION HEATER TEST IAW AMM B787-A-21-45-00-02A-300B-A. TEST PASSED.  PERFORMED FIM B787-A-21-20-F5-72A-421A-A FOR FUMES IN CABIN. NO FAULTS FOUND. OK TO CONTINUE
